Soradi Zeid, Samaneh, Mesrizadeh, Mehdi. (1399). The method of lines for parabolic integro-differential equations. نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, (), 1-18. doi: 10.22124/jmm.2020.15954.1397
Samaneh Soradi Zeid; Mehdi Mesrizadeh. "The method of lines for parabolic integro-differential equations". نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, , , 1399, 1-18. doi: 10.22124/jmm.2020.15954.1397
Soradi Zeid, Samaneh, Mesrizadeh, Mehdi. (1399). 'The method of lines for parabolic integro-differential equations', نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, (), pp. 1-18. doi: 10.22124/jmm.2020.15954.1397
Soradi Zeid, Samaneh, Mesrizadeh, Mehdi. The method of lines for parabolic integro-differential equations. نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 1399; (): 1-18. doi: 10.22124/jmm.2020.15954.1397


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.